# SDR AWXA200601973

- Difficulty date: November 11, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 585,878 hours, 40,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 66142101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED INTERCOSTAL ATTACH CLIP, BS 294.5, S11L.  REPLACED INTERCOSTAL ATTACH CLIP, BS 294.5, S11L IAW AWA ER 03-5311-06328-ES1.
